# SDR USAA2011070700009

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 62,623 hours, 42,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON FUSELAGE SKIN AT BS 747 + 6", STR 24L.  REPAIRED FUSELAGE SKIN AT BS 747 + 6", STR 24L IAW B737-400 SRM 53-00-01 REP 31 FIG 201 DETAIL XIX.
